# SDR VNAA202511290015

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER WEB OF BULKHEAD FS280, ON LBL11 AND BTW RBL11 AND RBL43 AT PASSENGER COMPARTMENT.  PREVIOUS REPAIR ON LOWER WEB OF BULKHEAD FS280, BTW LBL43 & LBL11 AND BTW RBL11 & RBL43 AT PASSENGER COMPARTMENT WERE REPLACED PER  CRJ-700  SRM 53-11-10-201-004-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01
